# SDR AALA202110157394

- Difficulty date: October 14, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 66,534 hours, 25,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT SYSTEM FAILED OPERATIONAL CHECK. INITIAL TROUBLESHOOTING FOUND THE RESISTANCE OUT OF LIMITS ON BOTH THE L1 DOOR AND R1 DOOR SLIDES. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
